# SDR DALA2015072204598

- Difficulty date: July 21, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,952 hours, 30,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Damaged
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON SPLICE LOCATED AT FRAME 24 -Y254.  REPLACED SPLICE LOCATED AT FRAME 24 -Y254 INBD AND OTBD IN PASSENGER CABIN 2 EA IAW SRM 51-72-11 AND DWG D53110920.
